Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Brechmann, E. C. 
Titel:
Hierarchical Kendall copulas: properties and inference 
Abstract:
While there is substantial need for dependence models in high dimensions, most existing models strongly suffer from the curse of dimensionality and barely balance parsimony and flexibility. In this paper, the new class of hierarchical Kendall copulas is proposed to tackle these problems. Constructed with flexible copulas specified for groups of variables in different hierarchical levels, hierarchical Kendall copulas provide a new way to model complex dependence patterns. The...    »
 
Stichworte:
multivariate copula, hierarchical copula, Kendall distribution function 
Zeitschriftentitel:
Canadian Journal of Statistics 
Jahr:
2014 
Band / Volume:
42 
Jahr / Monat:
2014-03 
Heft / Issue:
Seitenangaben Beitrag:
78-108 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text